# SDR ABXA20150220021

- Difficulty date: February 20, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM LOWER INBD FLANGE LOWER SURFACE CORROSION FS 998 - 1007.  REPAIRED RT KEEL BEAM IAW REA B653-61424-MR.  SDR INFO, CRACKED, CORRODED L2, PN 145T8611, SN NSN, PART NAME KEEL BEAM, FS & BS LOCATION ON ACFT RT 998 TO 1007.  ACFT WAS GNDED.
